# SDR DALA2024031203238

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 17,444 hours, 6,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5568362) WALL MOUNTED EMERGENCY ESCAPE LIGHT AFT OF AFT LEFT OVERWING ESCAPE DOOR INOP. REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY M1670 PER B737 AMM 35-51. OP CHECK NORMAL AT THIS TIME.
